# SDR SWIA201439627

- Difficulty date: October 6, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BATTERY ANGLE, CRACKED AT TOP OF ANGLE.  C-CHECK, COMPLIED WITH PERMANENT REPAIR ON RT WING ANGLE IAW REO.
